Existence of positive solutions for nonlinear third-order m-point boundary value problems on time scales

Articles > Article · 2014

Authors: İlkay KARACA, Fatma Tokmak

Filomat, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 28, pp 925-935

DOI: 10.2298/fil1405925k

Summary

In this paper, we investigate the existence of double positive solutions for nonlinear third-order m-point boundary value problems with p-Laplacian on time scales. By using double fixed point theorem, we establish results on the existence of two positive solutions with suitable growth conditions imposed on the nonlinear term. As an application, we give an example to demonstrate our main result.

View details